# SDR REXA2020031300351

- Difficulty date: February 29, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670334672
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280.00 BULKHEAD, TRANSVERSE BEAM, FLOOR POST @ RBL 11 (APROX.) CORRODED @ ENTRANCE TO COCKPIT.   CONTINUED FROM MWC 81518641 OP 138 FS 280.00 BULKHEAD, TRANSVERSE BEAM
FLOOR POST @ RBL 11 (APROX.) CORRODED @ ENTRANCE TO COCKPIT.          
                      
""CONTINUATION CARD: YES  OP#: 176
REPAIRED F.S. 280.00 BULKHEAD TRANSVERSE BEAM FLOOR POST @ RBL 11 IAW CRJ 900 SRM 53-11-10-201-006-A01. WVAC STAMP 
"
